# SDR SWAA091069

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 17,215 hours, 16,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD FLIGHT ATTENDANTS FLASHLIGHT INOP.  REMOVED AND  REPLACED BATTERY PER MM.
